# SDR 2020F00190

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3520
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2408 DISCREPANCY: FUSELAGE UPPER AND LOWER SKIN STR 36R LAP SPLICE CORRODED BETWEEN STA-566 - STA-654. CORRECTIVE ACTION: INSTALLED REPAIR AT FUSELAGE UPPER AND LOWER SKIN 36R LAP SPLICE IAW B767 SRM 53-00-01.
